# SDR HAL95003

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1209
- Part time: 38,387 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - ITEM FROM FORM 46 NR 138536 DURING SERVICE CHECK.  LEFT FUSELAGE SKIN CRACKED APPROXIMATELY .6250 INCH AT STA 1209 APPROXIMATELY 9 INCHES ABOVE LEFT ENGINE PYLON.  (X)
